# SDR DALA13045321708

- Difficulty date: September 16, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 51,490 hours, 12,304 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery Pack
- Condition: Inoperative
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING SQUIB SLIDE TEST LT FAILED.  CHANGED BATTERY OF THE EMERGENCY BATTERY PACK IAW TASK 25- 65-17, OK FOR SERVICE.
